MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT SYSTEM

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT SYSTEM
Model Number AVSM09060
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 10/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of manufacturing records was not performed, as no additional complaint has been reported for this lot.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instruction for use (ifu) is adequate for the reported device/patient and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported through the results of a clinical trial approximately 4-months post index procedure, target lesion stenosis was identified.Standard pta was performed with successful result.It was further reported approximately 9-months post index procedure, target lesion stenosis, access thrombosis, and decreased access blood flow were identified.Standard pta, thrombectomy, and stent graft were used with successful result.Approximately 9-month 24-day post index procedure, target lesion stenosis was identified.Standard pta was used to treat the lesion with successful result.It was further reported approximately 10-month post index procedure, target lesion stenosis, diminished and abnormal thrill and access thrombosis were identified.Standard pta and thrombectomy were used to treat the lesion with successful result.Approximately 10-month 21-day post index procedure, target lesion stenosis, diminished and abnormal thrill and access thrombosis were identified.Standard pta, stent graft and thrombectomy were used to treat the lesion with successful result.It was further reported that approximately 11-month post index procedure, patient experienced 60% target lesion stenosis, numbness and hand pain were identified.Standard pta were used to treat the lesion with successful result.It was further reported approximately 1-year post index procedure, target lesion stenosis was identified.Standard pta was used to treat the lesion with successful result.It was further reported approximately 1-year 1-month post index procedure,70% target lesion stenosis was identified.Standard pta was used to treat the lesion with 0% stenosis.Approximately 1-year 2-month post index procedure, 70% target lesion stenosis and difficulty extracting needles identified.Standard pta was used to treat the lesion with successful result.Approximately 1-year 3-month post index procedure, 50% target lesion stenosis along with prolonged bleeding and pain were experienced.Standard pta was used to treat the lesion with successful result.Approximately 1-year 5-month post index procedure, 70% target lesion stenosis and prolonged bleeding were identified.Standard pta and bare metal stent were used to treat the lesion with successful result.Reportedly, approximately 2-year 21-day post index procedure, 80% target lesion stenosis identified.Standard pta was used to treat the lesion with successful result.The study was completed on (b)(6) 2018.
 
Event or Problem Description
It was reported through the results of a clinical trial approximately 4-months post index procedure, target lesion stenosis was identified.Standard pta was performed with successful result.It was further reported approximately 9-months post index procedure, target lesion stenosis, access thrombosis, and decreased access blood flow were identified.Standard pta, thrombectomy, and stent graft were used with successful result.Approximately 9-month 24-day post index procedure, target lesion stenosis was identified.Standard pta was used to treat the lesion with successful result.It was further reported approximately 10-month post index procedure, target lesion stenosis, diminished and abnormal thrill and access thrombosis were identified.Standard pta and thrombectomy were used to treat the lesion with successful result.Approximately 10-month 21-day post index procedure, target lesion stenosis, diminished and abnormal thrill and access thrombosis were identified.Standard pta, stent graft and thrombectomy were used to treat the lesion with successful result.It was further reported that approximately 11-month post index procedure, patient experienced 60% target lesion stenosis, numbness and hand pain were identified.Standard pta were used to treat the lesion with successful result.It was further reported approximately 1-year post index procedure, target lesion stenosis was identified.Standard pta was used to treat the lesion with successful result.It was further reported approximately 1-year 1-month post index procedure,70% target lesion stenosis was identified.Standard pta was used to treat the lesion with 0% stenosis.Approximately 1-year 2-month post index procedure, 70% target lesion stenosis and difficulty extracting needles identified.Standard pta was used to treat the lesion with successful result.Approximately 1-year 3-month post index procedure, 50% target lesion stenosis along with prolonged bleeding and pain were experienced.Standard pta was used to treat the lesion with successful result.Approximately 1-year 5-month post index procedure, 70% target lesion stenosis and prolonged bleeding were identified.Standard pta and bare metal stent were used to treat the lesion with successful result.Reportedly, approximately 2-year 21-day post index procedure, 80% target lesion stenosis identified.Standard pta was used to treat the lesion with successful result.The study was completed on (b)(6)2018.
 
Additional Manufacturer Narrative
After further review of the details provided by the complainant, it was identified that the fda rn number was incorrect and the correct fda rn number is 9681442.This number will not be changed on the emdr so that this report will remain connected and identify that the event was reported to the fda in a timely manner.Review of manufacturing records was not performed, as no additional complaint has been reported for this lot.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instruction for use (ifu) is adequate for the reported device/patient and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.

Brand Name
COVERA VASCULAR COVERED STENT SYSTEM
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstrasse 6
karlsruhe 76227
GM  76227
MDR Report Key8795335
Report Number2020394-2019-01530
Device Sequence Number1998801
Product Code PFV
UDI-Device Identifier00801741106347
UDI-Public(01)00801741106347
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/08/2017
Device Model NumberAVSM09060
Device Catalogue NumberAVSM09060
Device Lot NumberANAP1043
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/21/2019
Supplement Date Received by Manufacturer07/18/2019
Initial Report FDA Received Date07/16/2019
Supplement Report FDA Received Date07/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEPARIN,ALTEPLASE; HEPARIN,ALTEPLASE; HEPARIN, ALTEPLASE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age26 YR